JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MODULAR TRANSFORMATION FORMULAE FOR GENERALIZED NON-HOLOMORPHIC EISENSTEIN SERIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 3,  2013, pp.507-513
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.3.507
 Title & Authors
MODULAR TRANSFORMATION FORMULAE FOR GENERALIZED NON-HOLOMORPHIC EISENSTEIN SERIES
Lim, Sung-Geun;
  PDF(new window)
 Abstract
In this paper, we compute transformation formulae for generalized non-holomorphic Eisenstein series.
 Keywords
Modular transformation;Eisenstein series;
 Language
English
 Cited by
1.
ON THE GENERALIZED TWO VARIABLE EISENSTEIN SERIES,;

호남수학학술지, 2014. vol.36. 4, pp.895-899 crossref(new window)
1.
ON THE GENERALIZED TWO VARIABLE EISENSTEIN SERIES, Honam Mathematical Journal, 2014, 36, 4, 895  crossref(new windwow)
 References
1.
B. C. Berndt, Generalized Eisenstein series and modified Dedekind sums, J. Reine. Angew. Math. 272 (1975), 182-193.

2.
B. C. Berndt, Modular transformations and generalizations of several formulae of Ramanujan, The Rocky mountain J. Math. 7(1) (1977), 147-189. crossref(new window)

3.
Joseph Lewittes, Analytic continuation of Eisenstein series, Trans. Amer. Math. Soc. 171 (1972), 469-490. crossref(new window)

4.
N. N. Lebedev, Special functions and their applications, Dover Publications, Inc., New York, 1972.

5.
H. Maass, Modular Functions of One Complex Variable, Tata Institute, Bombay, 1964.

6.
E. C. Titchmarsh, Theory of functions, Oxford University Press, 1952.